Doctor insights on:
Anti Inflammatory Swelling And Rash On Ankles
Possibly: More information is needed to be sure. Should seek the evaluation of an ENT of allergist. ...Read more
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
Fever chills had swelling in ankle and shin know darkening skin on rt ankle and discolorization of skin on shin and calf with what looks like bruising?
Infection: You have an infection which needs immediate attention and treatment, see your doctor or go to the er asap. ...Read more
What causes sunburn like rash on chest, upper arms, and thighs which is also accompanied by purple, swollen feet and ankles?
Get physical exam: Rashes and skin discolorations are the result of many diseases, medications, and conditions. You must be evaluated by medical doctor for this problem. Discuss any medications or drugs you have taken or are taking. This could be signs of serious reaction, allergic or immunologic, to bacteria, drugs, chemicals, or other infections. ...Read moreSee 1 more doctor answer
For a bruise: Start with ice, 20 min on/off alternating. After a day or two, then can switch to heat if needed. If this continues to hurt or does not improve, see a physician as there are many structures that can be injured by trauma to the bottom of the foot. Hope that helps! ...Read more
Woke up with joint stiffness , swelling hands, feet, ankles, wrists. Red rash all over body, itching feet and lower legs. What could this be?
Skin on instep of foot is pink and swollen. no visible rash. DVT in opposite leg. Phenagren, protonix, (pantoprazole) norco. Cellulitis or clot? No pain, some itch
I've allergic rash on chin3ds ago.Im taking antihistaminc and rash started to relieve but today after putting topical Ab the redness of the rash incr.
Need to see physicia: This could be a lot of differences: allergic, infection, or other etiology. Your physician will have to clarify ...Read more
I have severe pain joints and muscles, a rash like scattered dime-sized red dots on my legs. Severe swelling and pain in my legs & feet Fever of 101.8?
U should seek: medical attention today. U need a diagnosis and proper treatment. ...Read more
Had red rash all over body.4 days i'm on 3 different anitihistamin.Now joint stiffness, swelling feet, ankles, hands, wrist.What could this be?
Food Allergies?: Three antihistamines you are taken, are they prescription antihistamins or you are taking over the counter like claritn, benadryl, (diphenhydramine) Allegra or zyrtec.And do you know what you are allergic to. If not already i will recommend you consult an allergist.Food allergies can cause rash and swelling of joints as well and rheumatoid arthritis can cause rash. So consult your md/allergist/rheumatologist, some one. ...Read moreSee 2 more doctor answers
Can subcutaneous nodules(around 1 cm) on lower legs that slightly itch wid little swelling and blackening(purplish)of skin on legs be signs of cancer?
Let's biopsy: I'm actually more concerned about a cryoglobulin or leukocytoclastic vasculitis. If you have been offered a biopsy, by all means go for it. This does not sound like erythema nodosum, but i've learned not to try to second-guess a rash / skin eruption without seeing it. ...Read moreSee 2 more doctor answers
Stung by 3 bees on hand. Significant swelling, painful, itching and hot to the touch. Used ice, motrin and hot and cold soaks.
bee stings: Sounds as if you are doing all the right things. If you get significantly worse or you have symptoms like shortness of breath then you should have yor parents take you to the doctor. ...Read more
Day 1 severely swollen face and lips given benedryl and sterroids. Day 3 hives on scalp body pain and itching?
Hives: Mostly due to an allergic reaction to a medication, newly used chemical such as shampoo, hair color, ...., or a new food, like chocolate...... If you can recognize the "agent" avoid it and with the antihistamine and steroid your symptoms should go away otherwise need to get evaluated. ...Read more
Itchy and inflamed areas of skin. Fungal treatment had no effect. Currently moisturising, taking anti histamines for the itch. Anything better?
My Niece is experiencing rash on back and eczematous rash. The following also describe her: Scaly lesions, Skin redness or irritation, Taking cort...
Eczema : Can't see your questionGet a more detailed answer ›
Can salonapas pain patch or pain creams cause irritation , itching to the skin and blister if left on too long? Or allergic reaction? Treatment?
Pain patch: The pain patch is not to be used for greater than 3 days, or if you are sensitive to any of the ingredients. It is not meant to be used while you are sweating or on damaged skin. A contact or allergic dermatitis is possible. If you feel like you are having a reaction, remove the patch and wash the area with soap and water and do nothing. Avoid contact with irritant. Visit MD if no improvement. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Anti inflammatory pill knee swelling
- Hydroxychloroquine swelling and rash on ankles
- Ankle swelling and rash
- Ask a doctor a question free online
- Plaquenil swelling and skin rash on ankles
- Plaquenil swelling and heat rash on ankles
- Itchy skin rash and ankle swelling
- Arthritis anti inflammatory
- Talk to a dermatologist online for free